HFE mutations in an inflammatory arthritis population

Willis, G, Scott, DGI, Jennings, BA, Smith, K, Bukhari, M and Wimperis, JZ (2002) HFE mutations in an inflammatory arthritis population. Rheumatology, 41 (2). pp. 176-179. ISSN 1462-0332

Full text not available from this repository. (Request a copy)
Item Type: Article
Faculty \ School: Faculty of Medicine and Health Sciences > Norwich Medical School
Depositing User: EPrints Services
Date Deposited: 25 Nov 2010 11:11
Last Modified: 28 Oct 2019 13:49
URI: https://ueaeprints.uea.ac.uk/id/eprint/13988
DOI: 10.1093/rheumatology/41.2.176

Actions (login required)

View Item View Item